# SDR DALA2025050903640

- Difficulty date: May 5, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N547DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11595
- Aircraft time: 4,909 hours, 1,161 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 5047 ODOR IN AFT GALLEY AREA. CORRECTIVE ACTION: C/W NO GO ODI, DEBRIEFED CREW AND CONTACTED MCC. C/W STEPS 1-4 PER W/C 0550-2002 TYPE 9 EVENT AFT CABIN. NO EVIDENCE OF BURN OR SMOKE ODOR FOUND. PULLED AND INSPECTED COFFEE MAKERS AND FOUND NO FAULT. OPS CHKED C/M AND FOUND NO BURNING SMELL EITHER. (0950102)
